Alert archive / Wyoming / High Wind Warnings in 2009
High Wind Warning 51, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Jan 4, 2009, 1:37 PM MST. It took effect at Jan 5, 2009, 6:00 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2009, 1:37 PM MST (20:37 UTC)
- In effect from
- Jan 5, 2009, 6:00 AM MST
- Expired
- Jan 5, 2009, 9:28 PM MST
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
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
5 follow-up statements
000 WWUS75 KCYS 050659 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1159 PM MST SUN JAN 4 2009 ...STRONG SOUTHWEST WINDS WILL AFFECT MUCH OF SOUTHEAST WYOMING MONDAY AND MONDAY EVENING... .STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE WILL COMBINE WITH A LARGE PRESSURE DIFFERENCE ACROSS WYOMING TO BRING HIGH WINDS TO PARTS OF SOUTHEAST WYOMING ON MONDAY. SOUTHWEST WINDS WILL CONTINUE TO INCREASE THE REST OF TONIGHT...ESPECIALLY IN AND NEAR THE MOUNTAINS. WINDS WILL BECOME SUSTAINED AT 35 TO 50 MPH WITH GUSTS AS HIGH AS 65 MPH. THE STRONG WINDS WILL CONTINUE THROUGH MONDAY EVENING BEFORE DECREASING SOME. WYZ062>064-066-067-051900- /O.CON.KCYS.HW.W.0051.090105T1500Z-090106T0600Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 1159 PM MST SUN JAN 4 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 11 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 11 PM MST MONDAY. SOUTHWEST WINDS WILL CONTINUE TO INCREASE THE REST OF TONIGHT. BY MID MORNING MONDAY...WINDS WILL BE SUSTAINED AT 35 TO 50 MPH WITH GUSTS AS HIGH AS 65 MPH. THE LOCATIONS WHERE THE WINDS WILL BE THE STRONGEST ARE THE ARLINGTON AREA AS WELL AS BETWEEN WHEATLAND AND CHUGWATER. THAT INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS AND INTERSTATE 25 FROM WHEATLAND TO CHUGWATER. THE STRONG WINDS WILL ALSO PRODUCE LOCAL BLOWING AND DRIFTING SNOW OVER THE MOUNTAINS AND ACROSS PARTS OF CARBON COUNTY. THE WINDS WILL DECREASE SOME OVER THE AREA LATE MONDAY EVENING. PEOPLE PLANNING TRAVEL OR OUTDOOR ACTIVITIES OVER AND NEAR THE MOUNTAINS MONDAY AND MONDAY EVENING SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. TRAVEL WILL BE HAZARDOUS DURING THAT TIME...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING... PLEASE DIAL 5 1 1. $$ JLH
000 WWUS75 KCYS 051247 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 547 AM MST MON JAN 5 2009 ...STRONG SOUTHWEST WINDS WILL AFFECT MUCH OF SOUTHEAST WYOMING THROUGH THIS EVENING... .STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE WILL COMBINE WITH A LARGE PRESSURE DIFFERENCE ACROSS WYOMING TO BRING HIGH WINDS TO PARTS OF SOUTHEAST WYOMING THROUGH THIS EVENING. SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE MORNING...ESPECIALLY IN AND NEAR THE MOUNTAINS. WINDS WILL BECOME SUSTAINED AT 35 TO 50 MPH WITH GUSTS AS HIGH AS 65 MPH. WYZ062>064-066-067-052100- /O.EXT.KCYS.HW.W.0051.090105T1300Z-090106T0600Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 547 AM MST MON JAN 5 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THIS MORNING. BY MID MORNING...WINDS WILL BE SUSTAINED AT 35 TO 50 MPH WITH GUSTS AS HIGH AS 65 MPH. THE LOCATIONS WHERE THE WINDS WILL BE THE STRONGEST ARE THE ARLINGTON AREA AS WELL AS BETWEEN WHEATLAND AND CHUGWATER. THAT INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS AND INTERSTATE 25 FROM WHEATLAND TO CHUGWATER. THE STRONG WINDS WILL ALSO PRODUCE LOCAL BLOWING AND DRIFTING SNOW OVER THE MOUNTAINS AND ACROSS PORTIONS OF CARBON COUNTY. THE WINDS WILL DECREASE SOME BY LATE THIS EVENING. PEOPLE PLANNING TRAVEL OR OUTDOOR ACTIVITIES OVER AND NEAR THE MOUNTAINS THROUGH THIS EVENING SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. TRAVEL WILL BE HAZARDOUS DURING THAT TIME...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING... DIAL 5 1 1. $$ HAHN
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
000 WWUS75 KCYS 052203 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 303 PM MST MON JAN 5 2009 ...STRONG SOUTHWEST WINDS WILL AFFECT MUCH OF SOUTHEAST WYOMING THROUGH THIS EVENING... .STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE WILL COMBINE WITH A LARGE PRESSURE DIFFERENCE ACROSS WYOMING TO BRING HIGH WINDS TO PARTS OF SOUTHEAST WYOMING THROUGH THIS EVENING. SOUTHWEST WINDS SUSTAINED AT 35 TO 50 MPH WITH GUSTS TO 70 MPH WILL CONTINUE IN AND NEAR THE SOUTHEAST WYOMING MOUNTAINS AND IN PLATTE COUNTY. WYZ062>064-066-067-060600- /O.CON.KCYS.HW.W.0051.000000T0000Z-090106T0600Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 303 PM MST MON JAN 5 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 50 MPH WITH GUSTS AS HIGH AS 65 MPH WILL CONTINUE ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. THE LOCATIONS WHERE THE WINDS WILL BE THE STRONGEST ARE THE ARLINGTON AREA AS WELL AS BETWEEN WHEATLAND AND CHUGWATER. THAT INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS AND INTERSTATE 25 FROM WHEATLAND TO CHUGWATER. THE STRONG WINDS WILL ALSO PRODUCE LOCAL BLOWING AND DRIFTING SNOW OVER THE MOUNTAINS AND ACROSS PORTIONS OF CARBON COUNTY. THE WINDS WILL DECREASE SOME BY LATE THIS EVENING. PEOPLE PLANNING TRAVEL OR OUTDOOR ACTIVITIES OVER AND NEAR THE MOUNTAINS THROUGH THIS EVENING SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. TRAVEL WILL BE HAZARDOUS DURING THAT TIME...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING... DIAL 5 1 1. $$
000 WWUS75 KCYS 060428 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 928 PM MST MON JAN 5 2009 WYZ062>064-066-067-060530- /O.CAN.KCYS.HW.W.0051.000000T0000Z-090106T0600Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 928 PM MST MON JAN 5 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DROPPED OFF IN THE WARNING AREA TO ABOUT 30 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. SPEEDS ARE EXPECTED TO CONTINUE TO DECREASE OVERNIGHT. HENCE...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 4, 1:23 PM MST, 14 minutes earlier.
Area forecast discussion, Jan 4, 1:23 PM MST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
123 PM MST SUN JAN 4 2009
.SHORT TERM...TONIGHT THROUGH TUESDAY...
IT HAS BEEN A PLEASANT WINTER DAY OVER THE CWA...WITH TEMPERATURES
WARMING NICELY IN MOST PLACES AFTER A CHILLY START. NORTHWEST WIND
FLOW ALOFT INCREASES OVER THE CWA ON MONDAY WITH THE FAST FLOW
CONTINUING THROUGH TUESDAY. A WEAK SHORTWAVE TROUGH MOVES ACROSS
THE CWA LATE TONIGHT AND MONDAY MORNING AND COULD JUST BE A RESULT
OF THE EASTWARD MOVEMENT OF THE SOUTHWEST U.S. UPPER LOW. ALSO BY
12Z MONDAY...A SURFACE LOW PRESSURE TROUGH DEVELOPS ALONG THE
EASTERN WYOMING BORDER. THE FEATURE THEN MOVES SLOWLY EAST ONTO THE
PLAINS THROUGH 00Z WEDNESDAY. THE RESULT FOR THE CWA WILL BE MILDER
TEMPERATURES ALONG WITH WINDY CONDITIONS ESPECIALLY IN THE WYOMING
PART OF THE CWA. THE LOW LEVEL HEIGHT DIFFERENCES BETWEEN KCAG AND
KCPR AND THE SURFASCE PRESSURE GRADIENT LOOK FAVORABLE TO PRODUCE
HIGH WINDS ON MONDAY AND MONDAY EVENING OVER AND NEAR THE MOUNTAINS.
THE STRONGER WINDS AT 500 MB AND ABOVE WILL BE LACKING OVER THE
REGION AND SO THIS MAY END UP BEING A MARGINAL HIGH WIND EVENT. HAVE
WENT AHEAD AND ISSUED A UPGRADED THE PREVIOUSLY ISSUED HIGH WIND
WATCH TO A HIGH WIND WARNING FOR AREAS OVER AND NEAR THE MOUNTAINS
FROM 15Z MONDAY TO 06Z TUESDAY. STRONGEST WINDS WILL LIKELY BE IN
THE VICINITY OF KARL AND KBRX DURING THAT TIME. WINDS WILL BE STRONG
AGAIN ON TUESDAY AS THE 300 MB JET MOVES OVER THE CWA. CLOUDS WILL
INCREASE OVER THE CWA ON MONDAY IN THE MORE MOIST NORTHWEST FLOW
ALOFT. THE MOIST...OROGRAPHIC FLOW WILL PRODUCE SNOW IN THE MOUNTAINS
AND AREAS TO THEIR WEST STARTING MAINLY MONDAY AFTERNOON AND THEN
CONTINUING THROUGH TUESDAY. THE PROXIMITY OF THE 300 MB JET LATE
MONDAY NIGHT AND TUESDAY WILL HELP IN PRODUCING THE SNOW...ALTHOUGH
THE DIRECTION MAY PERHAPS BE SLIGHTLY TOO NORTHERLY. AT THIS TIME
HAVE 3 TO 6 INCHES OVER THE MOUNTAINS FOR MONDAY AFTERNOON THROUGH
TUESDAY.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
A DISTURBANCE WILL AFFECT AREAS WEST OF THE LARAMIE RANGE TUESDAY
NIGHT...WHICH WILL RESULT IN SNOW LINGERING ACROSS THIS AREA INTO
WED MORNING. ON WED...NW FLOW WILL DEVELOP ALOFT AS AN UPPER RIDGE
BUILDS ACROSS THE WESTERN U.S. AND AN UPPER TROUGH DEEPENS OVER THE
EASTERN U.S. DRY CONDITIONS WILL PREVAIL AT THIS TIME WITH THE
EXCEPTION OF THE SOUTHERN MTNS...WHERE A CHANCE OF SNOW SHOWERS WILL
CONTINUE. DRY CONDITIONS WILL CONTINUE ON THURSDAY ACROSS THE
CWA...BUT A FAST MOVING SHORTWAVE WILL BRING A CHANCE OF SNOW TO THE
FORECAST AREA THURSDAY NIGHT AND FRIDAY...BEFORE RETURNING TO DRY
CONDITIONS FOR THE WEEKEND AS THE UPPER RIDGE REBUILDS ACROSS THE
WEST. HIGH TEMPERATURES WILL BE FROM 6 TO 10 DEGREES ABOVE NORMAL
FOR WED AND THUR AND AROUND NORMAL FOR FRI THROUGH SUN.
&&
.AVIATION...
SURFACE WINDS WILL INCREASE OVER MAINLY THE WYOMING PART OF THE CWA
MONDAY MORNING WITH GUSTY WINDS OVER THE ENTIRE CWA ON TUESDAY.
CLOUDS WILL INCREASE OVER THE CWA ON MONDAY WITH A MID CLOUD DECK
EXPECTED IN MOST AREAS EAST OF THE LARAMIE RANGE THROUGH TUESDAY.
LOWER CEILINGS AND VISIBILITIES...LIKELY MVFR AT TIMES...AND THE
SNOWY RANGE WILL LIKELY BE OBSCURED MONDAY AFTERNOON THROUGH
TUESDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 8 AM MONDAY TO 11 PM MONDAY FOR AREAS
OVER AND NEAR THE MOUNTAINS. ZONES 62>64..66..67.
NE...NONE.
&&
WEILAND/KMDHazardous weather outlook, Jan 4, 5:03 AM MST, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 503 AM MST SUN JAN 4 2009 NEZ001>003-019>021-054-055-WYZ059>070-051215- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 503 AM MST SUN JAN 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WEST WINDS WILL STRENGTHEN IN AND AROUND THE SOUTHEAST WYOMING MOUNTAINS ON MONDAY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. A HIGH WIND WATCH HAS BEEN POSTED FOR ARLINGTON...THE LARAMIE RANGE...AS WELL AS PLATTE COUNTY FOR MONDAY THROUGH MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 5:36 AM MST | High Wind Watch | CYS | 8 hr |
Nearby
High Wind Warnings in Wyoming, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.